Does taking multivitamins decrease your appetite?
Topic: Does taking multivitamins decrease your appetite?
December 13, 2019 / By Alpin Question:
When I started college I started taking multivitamins because I didn't have my iron together. I used Centrum Multivitamins. Then I stopped using them when I went back home from college.. but I noticed that when I was taking these multivitamins in college I never ate any meals.. i always had little snacks like chips juice and stuff like that because I wasn't interested in the food as much and those things fed me up. I mean I was literally satisfied so i wasn't complaining.Then when I got home I suddenly started eating more because I was hungry all the time.. I thought maybe because I was home.. but I'm still home and I just started taking those multivitamins again and since the first day that I did.. I started losing my appetite again. Could it be that these multivitamins decreases my hunger? or is it a coincidence.. because once i come on the pills i lose interest in food and fill up easily with the smallest things. =]
Best Answers: Does taking multivitamins decrease your appetite?
Tessie | 8 days ago
I was wondering the same thing about my daughter. I started giving her a children's multi because she was your typical toddler, picky eater. I guess it misfired because her appetite decreased to barely nothing. She'd eat a few bites and say her tummy was full. I was wondering if she was filling up quickly because she got all the vitamins and minerals already and her body didn't need excess. Well after I experimented and stopped giving them to her, she started eating more. About 2 months ago I read something very similar to this and it talked about how yes our bodies need food, but they need vitamins and minerals more...which ultimately before supplements was found in food. And when you get all your body needs from supplements, your body is no longer wanting extra from food. This is not good as your body also needs calories in addition to those vitamins. Basically, if you feel you need to keep taking supplements, try a lesser dosage kind to get your appetite to at least normal!!
👍 124 | 👎 8
Did you like the answer? Does taking multivitamins decrease your appetite?
Share with your friends
Originally Answered: will taking multivitamins help me lose weight?
vitamins are compounds the body need to do some specific reactions....
and it has nothing to do with metabolism....in fact u might even feel healthier and better when u take those vitamins....specially iron cuz it's so essential to hemoglobin that carries the oxygen on the RBCs
if u wanna lose weight...just do these:
1- more exercise
2- less junk food
3 - more healthy food
Sounds like the foods you eat at home are digesting quickly, so you eat all the time. These foods are anything in a box, anything processed. Change your diet, eat 5 small meals a day, and you will be ok. The only vitamin you really need is a daily Vitamin D. Take fish oil pills twice a day. They also will keep the weight under control.
👍 40 | 👎 7
i know they are a dietary supplement never heard of it losing weight...hmmyou should eat though your body needs the fuel especially in the am time...you can pick and lunch but have a hearty dinner too...its like that also because at school your stressed with midterms and all and at home you don't have any worrys that may be the cause hope that helps
👍 33 | 👎 6
As far as I know...
The only way for a multi-vitamin to actually decrease your appetite is if you are deficient in a particular vitamin, or even several vitamins. When deficient, your brain may actually "crave" foods high in this vitamin.
For example, many anemics who are deficient in Iron, find themselves craving dirt. (I knew a woman who got sick because she was literally eating dirt and licking dirty potatoes for this reason!)
👍 26 | 👎 5
Originally Answered: How can I decrease my appetite?
Looks like you already know the answer. Yes you need to gradualy eat smaller portions to prove to your body that you can continue to be healthy with less food than you are currently eating. Adjusting your metabolism can not be done in a couple of days. It only happens when you change your daily habits and keep to the new routine for a couple of months.